MathSciNet Relay Station
MathSciNet bibliographic data
MR323815 (48 #2170) 16A10
Evans, E. Graham, Jr. Krull-Schmidt and cancellation over local rings. Pacific J. Math. 46 (1973), 115–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement